Design method for circular and non-circular sewer sections

Full text for this resource is not available from the Research Repository.

Sharma, Ashok ORCID: 0000-0002-0172-5033 and Swamee, PK (2008) Design method for circular and non-circular sewer sections. Journal of Hydraulic Research, 46 (1). 133 - 141. ISSN 0022-1686

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36499
DOI https://doi.org/10.1080/00221686.2008.9521849
Official URL https://www.tandfonline.com/doi/abs/10.1080/002216...
Subjects Historical > FOR Classification > 0905 Civil Engineering
Current > Division/Research > College of Science and Engineering
Keywords sanitary sewer; sewer geometry; hydraulic design; velocity of flow; flow conditions
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login